# SDR ASMF201205008

- Difficulty date: May 17, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 27,752 hours, 17,026 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Skin
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED A LIGHTNING STRIKE IN RT ENGINE. MX PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION IAW MM 05-51-19, FOUND DAMAGES WITHIN LIMITS.
